Evolving evidence of cardiotoxicity in cancer patients treated with 5-fluorouracil (5-FU) has been reported. We report two different clinical manifestations of asymptomatic 5-FU-associated cardiotoxicity in patients operated for colorectal cancer and treated with adjuvant chemotherapy of 5-FU (bolus-injection and continuous infusion for 46 hours), folinic acid and oxaliplatin (FOLFOX). For a research study evaluating cardiac events during 5-FU treatment, Holter monitoring, electrocardiogram (ECG) and echocardiography were done and cardiac markers monitored before and during the first treatment course. Case report 1 presents a 75-year old woman with a medical history of paroxysmal atrial fibrillation, hypertension and hyperlipidemia. Holter monitoring revealed increasing paroxysms of atrial fibrillation, increased ventricular ectopic activity and episodes of sinoatrial arrest during infusion. Furthermore a 13-fold increase in N-terminal Pro Brain Natriuretic Peptide (NT-pro-BNP) occurred during infusion. No subjective cardiac symptoms were described, but the findings were interpreted as cardiotoxicity. Case report 2 presents a 64-year old woman with a medical history of hypertension and hyperlipidemia as well as an incidental finding of negative T-waves in electrocardiogram years before 5-FU treatment. No subjective cardiac symptoms were described during infusion, but approximately 12 hours after infusion she suffered from cardiac arrest but was revived. Subsequent analysis of the Holter monitoring showed increasing episodes of bradycardia with accelerated junctional and junctional rhythm during infusion, furthermore episodes of ST-elevations and depressions just after completed infusion. The cardiac arrest was interpreted as cardiotoxicity. We discuss predisposing factors and biomarkes for 5-FU induced cardiotoxicity. We want to emphasize the importance of obtaining a thorough history, physical examination and ECG prior to 5-FU treatment in order to riskstratify the patients. We also stress the need for close monitoring of patients with cardiac comorbidity. We suggest Holter monitoring, and in a subgroup of patients with atrial fibrillation, measuring of NT-pro-BNP levels during infusion.